# SDR 2022FA0000111

- Difficulty date: June 10, 2021
- Submitted: February 24, 2022
- Operation: General aviation
- Aircraft: N385D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843847
- Aircraft time: 3,413 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Part number: 62086002
- Condition: Cracked
- Location: Zone 600
- Part time: 3,413 hours
- Component: Skin,, Piper
- Component part number: 38217005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, BOTTOM FORWARD INBOARD SKIN STIFFENER CRACKED. AFT STIFFENER ON SKIN.
